# SDR ASAA2015102813546

- Difficulty date: October 28, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 5,796 hours, 1,853 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED IN FLIGHT, 5000 FT ON FINAL, LIGHT EXTINGUISHED UPON PUSHING MASTER CAUTION.  ACFT GROUNDED.  RAN PACKS AND BITE TEST BOTH CONTROLLERS REF AMM 21-51-00, ALL OPERATIONS & INDICATIONS NORMAL, NO FAULT FOUND.
